Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568133
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: J. Palis and F. Takens
Title: Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations
Additional book information: Cambridge Studies in Advanced Mathematics, vol. 35, Cambridge University Press, Cambridge, 1993, x+234 pp., US$54.95. ISBN 0-521-39064-8.

Review Information:

Reviewer: John Franks
Journal: Bull. Amer. Math. Soc. 31 (1994), 301-305